# SDR USAA2012041700011

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 58,020 hours, 38,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS AND PLACARD MISSING ON SEAT 12C.  MAINTENANCE REPLACED MISSING LENS AND PLACARD.
